# SDR DALA2023060104419

- Difficulty date: May 28, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 90,308 hours, 41,380 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 UPPER FORWARD FUSELAGE HAS DEFORMED/WRINKLED SKIN IN TWO PLACES. LOCATED RIGHT SIDE ABOVE THE "A" IN DELTA AND BETWEEN THE FIRST AND SECOND WINDOW. MARKED/CIRCLED IN RED. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0283:2020-2373/002 00242 REPAIRED FUSELAGE SKIN BETWEEN STR 5R-6R AND STA 420-STA 425 PER B757 SRM 53-00-01-2R PROCEDURE 29. (2788290)
